Home > Table of Contents

 

Proceedings of 2009 International Workshop on Information Security and Application (IWISA 2009)

Qingdao, China, November 21-22, 2009

Editors: Feng Gao and Xijun Zhu

AP Catalog Number: AP-PROC-CS-09CN004

ISBN: 978-952-5726-06-0

Page(s): 287-290

The Topological Degree and Fixed Point Theorem for Generalized Probabilistic A-proper Mappings in M-PN Spaces

Denghu Zhao and Daolin Wang

Full text: PDF

Abstract

Probabilistic metric spaces were initiated by K.Menger ,and subsequently developed by B.Schweizer,A.Sklar,A.N.Serstnev,et al. This paper first defines a probabilistic permission approximative net and a generalized probabilistic A-proper mapping. The central purpose of this paper is to establish the topological degree for generalized probabilistic A-proper mappings in M-PN spaces , its propositions and fixed point theorems and. It extends the topological degree, its propositions and fixed point theorems for generalized A-proper mappings.

Index Terms

M-PN space, generalized probabilistic A-proper mappings, R-compactness maps, Rr-compactness maps, the topological degree for generalized probabilistic A-proper mappings

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved